# SDR SWAA2019062534042

- Difficulty date: May 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 270-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL INNER CHORD CRACKED BETWEEN BS. 270 TO BS. 360, LBL 50. / R&R L1 DOOR MOPSILL PER SRM AND DWG.
